The property WORTH* and the weak fixed point property

Dalby, Tim (2014) The property WORTH* and the weak fixed point property. Journal of Nonlinear and Convex Analysis, 15 (5). pp. 919-927. ISSN 1345-4773


A Banach space, $X$, has the weak fixed point property (w-FPP) if every nonexpansive mapping, $T$, on every weak compact convex nonempty subset, $C$, has a fixed point. A Banach space, $X^*$, has WORTH* if for every weak* null sequence $(x^*_n)$ and every $x^* \in X^*$,


A new proof is given of the recent result that WORTH* implies the weak fixed point property.

Statistics for USQ ePrint 25705
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: © 2014 Yokohama Publishing. Permanent restricted access to paper in accordance with the copyright policy of the publisher.
Faculty / Department / School: Current - Open Access College
Date Deposited: 10 Aug 2014 06:10
Last Modified: 18 Oct 2017 02:40
Uncontrolled Keywords: properties WORTH; WORTH*; weak fixed point property; 1-unconditional basis
Fields of Research : 01 Mathematical Sciences > 0101 Pure Mathematics > 010108 Operator Algebras and Functional Analysis
01 Mathematical Sciences > 0105 Mathematical Physics > 010501 Algebraic Structures in Mathematical Physics
Socio-Economic Objective: E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences

Actions (login required)

View Item Archive Repository Staff Only